# SDR AALA202301189474

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 77,813 hours, 9,770 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Structure
- Condition: Loose
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 1A-1L DOOR IS DIFFICULT TO OPEN. SECURED LOOSE TRIM ON LAVATORY DOOR PER CMM 25-45-80.
